Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have high blood pressure. Started feeling tired, headaches and confused. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
My friend has blood pressure of 156 over 87 and pulse of 104. today. a week earlier it was 162 over 100 and pulse of 118. he is 53 , white male and has lost 20 pounds in 3 months. he also is tired headaches and times.. his nutrition is terrible.. please advise.
Posted Sat, 3 Nov 2012 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 42 minutes later
Dear friend,

Thanks for the query.

We appreciate your concern for your friend. He is young... His pressure is elevated - mild to moderate; his heart rate is high; he is confused and has headache and his 'nutrition is terrible'.

The pressure is not that high to cause confusion. Nor can it account for the fast heart rate. This combination COULD MEAN SOMETHING SERIOUS indeed... The best option will be to ADMIT HIM in a multi-specialty tertiary care HOSPITAL, AS SOON AS POSSIBLE. DELAY WILL BE XXXXXXX

There are several possibilities - most of them are amenable to treatment / he needs a battery of investigation and support.

Hope this suffices. Take care - call for help NOW!!!

Good luck and God bless you and your friend
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor